# SDR AALA20120229007

- Difficulty date: February 29, 2012
- Submitted: March 1, 2012
- Operation: Air carrier
- Aircraft: N815NN
- Make and model: Boeing 737823
- Aircraft serial: 33208
- Aircraft time: 7,479 hours, 2,807 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Condition: Inoperative
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RDU - INFLIGHT YUL-MIA  CREW REPORTED LEFT PACK LIGHT ILLUMINATED DURING FLIGHT.  EMERGENCY DECLARED FLIGHT DIVERTED RDU LANDED WITHOUT INCIDENT.  PLACARD LEFT PACK AS INOPERATIVE PER MEL 21-1A.  FLIGHT CONTINUED TO DESTINATION.  REPLACED TEMPERATURE CONTROL VALVE AT LGA ON 02/29/2012.  SYSTEM GROUND CHECK NORMAL OPERATION.
